Imperial College London

ProfessorAlessioCorti

Faculty of Natural SciencesDepartment of Mathematics

Chair in Pure Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1870a.corti Website

 
 
//

Location

 

673Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Corti:2011:10.1007/s11425-011-4218-5,
author = {Corti, A and Golyshev, V},
doi = {10.1007/s11425-011-4218-5},
journal = {SCIENCE CHINA-MATHEMATICS},
pages = {1577--1590},
title = {Hypergeometric equations and weighted projective spaces},
url = {http://dx.doi.org/10.1007/s11425-011-4218-5},
volume = {54},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Corti,A
AU - Golyshev,V
DO - 10.1007/s11425-011-4218-5
EP - 1590
PY - 2011///
SN - 1674-7283
SP - 1577
TI - Hypergeometric equations and weighted projective spaces
T2 - SCIENCE CHINA-MATHEMATICS
UR - http://dx.doi.org/10.1007/s11425-011-4218-5
UR - https://www.webofscience.com/api/gateway?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000293859100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=a2bf6146997ec60c407a63945d4e92bb
VL - 54
ER -